Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 47 found articles
 
 
  New exact solutions of the conformable space-time two-mode foam drainage equation by two effective methods
 
 
Title: New exact solutions of the conformable space-time two-mode foam drainage equation by two effective methods
Author: Sağlam Özkan, Yeşim
Appeared in: Nonlinear dynamics
Paging: Volume 112 () nr. 21 pages 19353-19369
Year: 2024-08-01
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands